Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 33, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 28, 2025, 1:25 PM MDT for El Paso County, Colorado. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2025, 1:25 PM MDT (19:25 UTC)
- Expired
- May 28, 2025, 1:42 PM MDT
- In force
- 17 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:04 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.4 hours before the alert went out and 405 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
517
WUUS55 KPUB 281925
SVRPUB
COC041-282015-
/O.NEW.KPUB.SV.W.0033.250528T1925Z-250528T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
125 PM MDT Wed May 28 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern El Paso County in east central Colorado...
* Until 215 PM MDT.
* At 125 PM MDT, a severe thunderstorm was located near Schriever
Space Force Base, or 19 miles southeast of Colorado Springs, moving
southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Hanover and Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 10462 3880 10454 3870 10406 3853 10407
3853 10441
TIME...MOT...LOC 1925Z 317DEG 17KT 3872 10448
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish2 follow-up statements
896
WWUS55 KPUB 281938
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
138 PM MDT Wed May 28 2025
COC041-282015-
/O.CON.KPUB.SV.W.0033.000000T0000Z-250528T2015Z/
El Paso CO-
138 PM MDT Wed May 28 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
At 137 PM MDT, a severe thunderstorm was located near Hanover, or 23
miles southeast of Colorado Springs, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3871 10455 3877 10450 3870 10406 3853 10407
3853 10439
TIME...MOT...LOC 1937Z 317DEG 17KT 3868 10443
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish763
WWUS55 KPUB 281942
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
142 PM MDT Wed May 28 2025
COC041-281952-
/O.CAN.KPUB.SV.W.0033.000000T0000Z-250528T2015Z/
El Paso CO-
142 PM MDT Wed May 28 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However, small hail is still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3871 10455 3877 10450 3870 10406 3853 10407
3853 10439
TIME...MOT...LOC 1941Z 317DEG 17KT 3866 10441
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:18 PM MDT, 1 hour 7 minutes earlier. Its key messages:
- Strong to severe storms are expected today, with all modes of severe possible, especially over our eastern plains.
- Patchy morning fog Thursday, then another round of showers and thunderstorms for the mountains and adjacent plains during the afternoon and evening.
- Daily chances of rain showers and thunderstorms through the weekend and into the next work week.
Area forecast discussion, May 28, 12:18 PM MDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1218 PM MDT Wed May 28 2025 .KEY MESSAGES... - Strong to severe storms are expected today, with all modes of severe possible, especially over our eastern plains. - Patchy morning fog Thursday, then another round of showers and thunderstorms for the mountains and adjacent plains during the afternoon and evening. - Daily chances of rain showers and thunderstorms through the weekend and into the next work week. && .SHORT TERM /THROUGH TONIGHT/... Issued at 300 AM MDT Wed May 28 2025 Currently.. Though all lightning and thunderstorm activity has pushed east into Kansas as of 2am this morning, a few lingering showers can be seen on radar across portions of our eastern plains. Satellite also depicts lots of cloud cover over the region, with a stratus deck beginning to push in from our northeast. DESI probs indicate that Pueblo, El Paso, Crowley, and Otero counties will once again be favored for patchy fog and low cloud development, though the risk for widespread dense fog remains too low for headlines at this time. Temperatures are in the 50s across the lower elevations, and dewpoints are mainly in the mid to upper 40s or above. Today.. Models burn off this morning's cloud cover early once again, leading to an early start on today's warming and realization of instability levels above 1000 J/Kg of CAPE, especially on our southern plains. Models continue bring the low into the upper mid west later this afternoon, pushing a cold front southwards across our plains throughout the day today as well. This front will interact with a dryline, which high res models are bringing further west and back into our eastern counties by this afternoon. The better forcing, provided by the cold front, along with the dryline interaction will increase our risk for severe thunderstorm development this afternoon and this evening. CAMs initiate thunderstorms over El Paso and Pueblo counties as early as 1-2PM, along with a line of storms further south across Baca County early in the afternoon hours. As the front continues to march southwards, storms look to progress east-southeast and into an environment that forecast soundings depict as showing strong low-level and deep layer shear. This environment will be supportive of all modes of severe, including a risk for large hail and possibly a tornado or two. CAMs show convection congealing into a bowing line by this evening, which will perpetuate the risk for qlcs tornados and damaging winds. Outside of severe thunderstorms on our plains, sub-severe storms are likely over much of the high country today, with daytime highs warming to near normal for most locations before the arrival of our cold front. Tonight.. High res model guidance suggests that our severe threat should push southeast and out of our forecast area by around 9 or 10 pm this evening at the latest, though lingering thunderstorms and outflow activity could keep mostly sub-severe activity going later than that. Models agree that moist air behind today's convection will shove another round of fog and stratus into much of the area as well, especially over the east facing slopes of our eastern mountains and into the I-25 corridor, to include Pueblo, El Paso and Teller counties. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Issued at 300 AM MDT Wed May 28 2025 Thursday...The combination of a cold front passage the day before, and an upper shortwave sweeping across the state, will make for a cooler but potentially active day on Thu. Llvl moisture banked up against the eastern mts should start the day with patchy fog across the plains and especially along the I-25 Corridor. A swath of around 1200 j/kg of CAPE along the eastern mts and I-25 Corridor, coupled with abundant 0-6 km shear, means that shower and thunderstorm activity is likely by the afternoon for those areas, while further east all signs point to a capped environment. Of course, this all depends on whether breaks in the cloud cover can happen. Latest SPC guidance has the entire area within a General thunder box, but the previous Marginal has been pulled. Activity drops southeastward and diminishes across CO during the evening. Thu will be the coolest day of all 7 days, with high temps in the upper 60s to mid 70s for the high valleys, and 60s across the plains. Friday and Saturday...Very messy upper pattern persists over the weekend, as models continue to show an upper ridge building into the western US and trapping some moisture across CO. One new feature models are picking up on is an upper disturbance glancing by to the northeast on Sat, even though there is some model disagreement on location. There will be a daily shot of isolated to low-end scattered precipitation, mainly focused across the higher terrain, along with warmer temperatures. Temps will climb into the 70s to near 80F for the high valleys each day, and into the upper 70s to mid 80s for the plains. Sunday through Tuesday...Long range models indicate that an upper low sitting off the CA Baja will finally weaken and start to move onshore across the Desert SW Sunday, helping to draw moisture up into the Four Corners and CO. This increased southwest flow and moisture advection will lead to two thing; enhanced precipitation chances across the western half of the CWA, and very warm temperatures for the eastern plains. By Monday night the upper low weakens to the point that it merges with a deepening low trough over the West Coast. West to southwest flow across CO will increase even moreso, with some question on whether a dry slot develops for the state on Tue. Sunday will probably be the warmest day for most areas, with 70s to around 80F for the high valleys, and 80s to around 90F for the plains. Mon and Tue will warm into the lower to mid 70s for the high valleys, and again 80s to around 90F for the plains. Moore && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1214 PM MDT Wed May 28 2025 Main forecast updates were to refine timing of most impactful periods of thunderstorms, associated wind trends, along with lowering ceilings tonight into Thursday morning. Relatively quiet at the start of the period, with any showery development remaining isolated over the higher terrain. The main focus in the near term is with a boundary which has sagged south already this morning, currently situated around and just to the north of COS. While this has been slowing, see no reason why this won't sag further south and bring a wind shift to COS. So, do expect a wind shift at COS here at the start of the period, but wind speeds should remain relatively light at this time. Overall conditions at ALS look to stay quiet through much of the period, with the only concern is still a period of TS later this afternoon. Latest guidance does keep most of the activity away from ALS but with some uncertainty still in place, have opted to keep the PROB30 in place. Did shorten the time window and if trends continue, could see removing the PROB30 altogether. Active period for COS and PUB through the entire period, again with the risk of thunderstorms this afternoon into the evening, varying winds and speeds, and increased likelihood for lowering ceilings tonight that will last through the end of the period. That being said, while shower and thunderstorm development is likely around both terminals, confidence on direct impacts is still somewhat lower and feel that the PROB30s in place are still valid. Again, did refine the time windows for thunder, and really tried to hone in on those times when the highest chances will be. Will be closely monitoring trends in the very near term, and could see updates needed to further refine the thunder mention. If storms due impact the terminals, heavy rain with vis at or below 3sm are expected, along with strengthening northerly winds. Would not be surprised to see at least small hail as well. Precip development looks to continue into the evening, however, the risk of thunder/storms quickly lowers during this period. VFR ceilings for most of this afternoon, though a lowering trend into the evening is likely. MVFR ceilings then in place for most of the night and into Thursday morning. With a southeast to east wind in place through Thursday morning, feel confident these ceilings will remain through the end of the period. Have not gone IFR yet, but this will need to be monitored with later forecast updates. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...EHR LONG TERM...MOORE AVIATION...RODRIGUEZ
Hazardous weather outlook, May 28, 11:47 AM MDT, 1 hour 38 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1147 AM MDT Wed May 28 2025 COZ058>089-093>099-291700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1147 AM MDT Wed May 28 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous strong to severe thunderstorms will be possible today, with the greatest risk over the southeast plains. Damaging wind gusts up to 70 mph, large hail up to 2.5 inches in diameter, heavy rainfall and even a tornado or two will be possible this afternoon and early evening, especially across Kiowa, Bent, Prowers and Baca counties. The primary timeframe for severe storms will be between 2 PM and 5 PM for the I-25 corridor counties, and 3 PM to 8 PM for the southeast plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Widespread showers and thunderstorms will continue on Thursday across much of southern Colorado. Hail, wind and locally heavy rainfall will all be possible mainly near the southeast mountains. More isolated to scattered showers and thunderstorms are possible Friday and Saturday, mainly across the higher terrain. Convection chances increase for Sunday through Tuesday across the western half of the forecast area, especially along the Continental Divide. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, May 28, 12:46 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1246 PM MDT Wed May 28 2025
COZ084-085-281915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1246 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
115 PM MDT...
At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cimarron Hills, or 8 miles east of Colorado Springs, moving east at
20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Schriever Space Force Base, Ellicott, Falcon, Cimarron Hills,
Peterson Space Force Base, and Colorado Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3881 10477 3897 10476 3898 10429 3868 10427
TIME...MOT...LOC 1846Z 276DEG 18KT 3888 10468
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 28, 1:04 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
104 PM MDT Wed May 28 2025
COZ088-094-281930-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
104 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 130 PM MDT...
At 104 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Trinchera, or 28 miles east of Trinidad, moving
southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3702 10400 3719 10413 3734 10404 3726 10358
3704 10365 3700 10379 3700 10385
TIME...MOT...LOC 1904Z 292DEG 24KT 3725 10400
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
mwLocal storm report, May 28, 1:06 PM MDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
106 PM MDT Wed May 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM Hail 3 N Peterson AFB 38.87N 104.70W
05/28/2025 M1.50 Inch El Paso CO Public
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:35 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 40 min |
| May 27, 8:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 46 min |
| May 27, 8:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 46 min |
| May 27, 9:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 59 min |
| May 27, 10:45 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| May 28, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 28, 12:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| May 28, 1:04 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 28, 1:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 28, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 28, 2:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 28, 2:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| May 28, 2:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 28, 2:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 28, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| May 28, 2:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 28, 2:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| May 28, 2:37 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 23 min |
| May 28, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 60 min |
| May 28, 3:11 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| May 28, 3:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 28, 3:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| May 28, 3:58 PM MDT | Special Weather Statement | PUB | Costilla | 32 min |
| May 28, 4:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 28, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| May 28, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 45 min |
| May 28, 4:23 PM MDT | Special Weather Statement | PUB | Las Animas | 22 min |
| May 28, 4:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| May 28, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 25 min |
| May 28, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 54 min |
| May 28, 4:53 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| May 28, 5:15 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 28, 5:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 28, 5:36 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| May 28, 5:37 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 23 min |
| May 28, 5:44 PM MDT | Special Weather Statement | PUB | Prowers | 31 min |
| May 28, 5:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| May 28, 5:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 43 min |
| May 28, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.